gynecologist-icon
Periods issue.
Got withdrawal bleeding after primlout n last month. This month not got periods on time so took meprate 10 mg just for two days and got periods on third day. But not much bleeding. May i know why?? Is this a issue?
399 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It can happen dear while on pills no need to worry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get hormonal tests done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.